# SDR COMA0260024

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 3,794 hours, 3,565 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3180
- Condition: Inoperative
- Location: R/H
- Part time: 3,794 hours, 3,565 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5953 R/H SPOILERON CAUTION MESSAGE, NO TRAVEL INDICATED ON SYN PAGE.REPLACED THE R/H SPOILERON OUTBD PCU.
